Posted by: Miche | 2010-06-18

The Pill

I have been on the pill since I was 15, now 13 years later, I have decided I do not want to take the pill any more. I have been married for 4 years and even although we are not planning on having children right now, when we eventually decide we are ready we do not want to struggle. How irregular can ones period be? I had my period for 5 days after I drank my last pill, but now, I''m 4 days late? It''s been 32 days since my last period? This confuses me, as I never had to worry about these things? Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is common to have an irregular period after having used a contraceptive for such a long period of time. It can take up to one year before your menstrual cycle is normal again. It is however, also possible that you are pregnant, taking into account that you are no longer using a contraceptive.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.